# SDR WRNA200600038

- Difficulty date: June 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 46,166 hours, 22,798 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-72 CHECK, A CRACK WAS FOUND IN NR 2 ENGINE OUTBOARD THRUST REVERSER LOWER BEAM BOLT HOLE.  PER REPAIR ORDER 2-42985-801, TRIMMED CRACK AREA AND VERIFIED CRACK REMOVAL WITH HFEC.  INSTALLED REINFORCING STRAP MADE FROM 7075-T6 MATERIAL 0.100 INCH THICK.
